# SDR RAIA00401013

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 16,581 hours, 16,966 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 877701
- Part serial: 200
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,584 hours, 10,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE.
